Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 50, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 30, 2015, 7:45 PM EDT. It took effect at Jul 1, 2015, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2015, 7:45 PM EDT (23:45 UTC)
- In effect from
- Jul 1, 2015, 8:00 AM EDT
- Expired
- Jul 1, 2015, 7:43 PM EDT
- In force
- 12 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
991 WHUS71 KBUF 302345 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 745 PM EDT TUE JUN 30 2015 LEZ020-040-041-010745- /O.NEW.KBUF.SC.Y.0050.150701T1200Z-150702T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 745 PM EDT TUE JUN 30 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
5 follow-up statements
508 WHUS71 KBUF 010545 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 145 AM EDT WED JUL 1 2015 LEZ020-040-041-011345- /O.CON.KBUF.SC.Y.0050.150701T1200Z-150702T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 145 AM EDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
441 WHUS71 KBUF 010815 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 415 AM EDT WED JUL 1 2015 LEZ020-010915- /O.CAN.KBUF.SC.Y.0050.150701T1200Z-150702T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 415 AM EDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRIERIA. $$ LEZ040-041-011615- /O.CON.KBUF.SC.Y.0050.150701T1200Z-150702T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 415 AM EDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
672 WHUS71 KBUF 011139 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 739 AM EDT WED JUL 1 2015 LEZ040-041-011945- /O.CON.KBUF.SC.Y.0050.150701T1200Z-150702T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 739 AM EDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
663 WHUS71 KBUF 012047 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 447 PM EDT WED JUL 1 2015 LEZ040-041-020000- /O.CON.KBUF.SC.Y.0050.000000T0000Z-150702T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 447 PM EDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
935 WHUS71 KBUF 012343 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 743 PM EDT WED JUL 1 2015 LEZ040-041-020045- /O.CAN.KBUF.SC.Y.0050.000000T0000Z-150702T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 743 PM EDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HITCHCOCK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 3:55 PM EDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 30, 3:55 PM EDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
355 PM EDT TUE JUN 30 2015
.SYNOPSIS...
LOW PRESSURE JUST WEST OF TORONTO LATE THIS AFTERNOON WILL LIFT
NORTHWARD ACROSS SOUTHERN ONTARIO AND QUEBEC THROUGH WEDNESDAY...WHILE
BRINGING A FEW ROUNDS OF SHOWERS AND THUNDERSTORMS TO OUR REGION.
IN THE WAKE OF THIS SYSTEM...HIGH PRESSURE AND DRY WEATHER WILL
THEN BUILD ACROSS THE GREAT LAKES AND NORTHEAST FOR BOTH THURSDAY
AND FRIDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
LOW PRESSURE CURRENTLY JUST WEST OF TORONTO WILL MOVE ACROSS SOUTHERN
ONTARIO THIS AFTERNOON...THEN INTO QUEBEC PROVINCE TONIGHT. IN THE
PROCESS...THIS FEATURE WILL PUSH A WARM FRONT INTO NORTHERN NEW YORK
LATE THIS AFTERNOON...AND SWING ITS TRAILING PRE-COLD-FRONTAL TROUGH
THROUGH THE REGION LATER THIS AFTERNOON AND EVENING.
LATEST OBSERVATIONS SHOW THE WARM FRONT ACROSS LAKE ONTARIO INTO THE
MOHAWK VALLEY AND SLOWLY LIFTING NORTHWARD. A DECENT MID LEVEL
SHORTWAVE IS PIVOTING INTO OUR REGION FROM THE OHIO VALLEY...IN
CONJUNCTION WITH A PRE-COLD-FRONTAL SURFACE TROUGH. ADDITIONAL
CONVECTION HAS DEVELOPED OVER WESTERN NEW YORK...EAST OF LAKE ERIE.
THIS ROUND OF CONVECTION WILL MOVE EAST ACROSS THE REMAINDER OF THE
REGION THROUGH THE REST OF THE AFTERNOON AND EARLY EVENING HOURS.
IN THE WAKE OF THIS TROUGH...OUR REGION WILL THEN REMAIN IN THE
WARM SECTOR OF THE LOW RIGHT THROUGH TONIGHT...WITH ITS TRAILING
COLD FRONT ONLY APPROACHING OUR WESTERN DOORSTEP BY WEDNESDAY
MORNING. WITH THE LACK OF AN ADDITIONAL WELL-DEFINED SURFACE-BASED
FOCUSING MECHANISM TO FOCUS CONVECTION...AND DIURNALLY-DRIVEN
INSTABILITY ALSO ON THE WANE WITH THE LOSS OF DAYTIME
HEATING...CONVECTIVE CHANCES SHOULD GENERALLY TREND DOWNWARD A BIT
FOR THE NIGHTTIME HOURS.
A COLD FRONT WILL CROSS OUR FORECAST AREA DURING THE COURSE OF THE
MIDDAY AND EARLY AFTERNOON WEDNESDAY. THIS FRONT WILL GENERATE SOME
SHOWERS AND THUNDERSTORMS...MAINLY EAST OF THE NIAGARA FRONTIER
WHERE DIURNAL INSTABILITY SHOULD BE THE GREATEST.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
SHOWERS WILL BE LARGELY BE WINDING DOWN FROM WEST TO EAST WEDNESDAY
NIGHT AS A COOL FRONT SLIDES ACROSS THE STATE. WHILE THE BULK OF THE
PRECIPITATION SHOULD END WEDNESDAY EVENING WITH THE PASSAGE OF THE
FRONT...THE AXIS OF THE MID-LEVEL TROUGH WILL REMAIN UPSTREAM AND AS
SUCH CANNOT RULE OUT A FEW LIGHT SHOWERS AS THE WEAK MID-LEVEL LIFT
INTERACTS WITH THE LIMITED MOISTURE LEFT BEHIND THE FRONT. LOWS WILL
RUN IN THE MID TO UPPER 50S.
ANY LINGERING LOW CLOUDS SHOULD QUICKLY DIMINISH THURSDAY MORNING
HOWEVER AS COOLER AND DRIER AIR ADVECTS IN FROM CANADA...ALLOWING
FOR PLENTY OF SUNSHINE ON THURSDAY WITH TEMPERATURES RUNNING
SLIGHTLY COOLER THAN AVERAGE...IN THE LOW 70S. THE ONLY CATCH IS
THAT WITH THE AXIS OF THE MID-LEVEL TROUGH STILL MAKING ITS WAY
ACROSS THE FORECAST AREA ON THURSDAY...WE WILL SEE A LITTLE MORE
WIDESPREAD CLOUD COVERAGE ALONG WITH A SLIGHT CHANCE OF A BRIEF
SHOWER OR TWO ACROSS THE FINGER LAKES AND SOUTHERN TIER IN THE
AFTERNOON...BUT NO SUBSTANTIAL RAINFALL IS EXPECTED.
THE MID-LEVEL TROUGH WILL COMPLETE ITS TRANSIT OF THE AREA THURSDAY.
WITH WEAK UPPER LEVEL RIDGING AND SURFACE HIGH PRESSURE BUILDING
ACROSS THE LOWER GREAT LAKES THURSDAY NIGHT...EXPECT A CLEAR AND
COOL NIGHT WITH RADIATIONAL COOLING ALLOWING READINGS TO DROP INTO
THE LOW TO MID 50S. A FEW OF THE MORE SHELTERED LOCALES IN THE
SOUTHERN TIER AND NORTH COUNTRY MAY EVEN DIP JUST BELOW THE 50
DEGREE MARK. HIGH PRESSURE WILL REMAIN IN CONTROL THROUGH THE REST
OF THE PERIOD THOUGH A RETURN TO SOUTHERLY FLOW AS THE DIFFUSE HIGH
SHIFTS TO THE EAST COAST WILL ALLOW FOR A RETURN TO MORE SEASONABLE
TEMPERATURES AND SLIGHTLY HIGHER HUMIDITY FRIDAY WITH HIGHS IN THE
MID TO UPPER 70S AND LOWS FRIDAY NIGHT RUNNING CLOSE TO
CLIMATOLOGY...WITHIN A COUPLE OF DEGREES EITHER SIDE OF 60.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
IT WILL LARGELY BE A QUIET INDEPENDENCE DAY WEEKEND AS THE REGION
WILL REMAIN LARGELY UNDER THE INFLUENCE OF HIGH PRESSURE. A LARGE
UPPER LEVEL TROUGH PASSING TO OUR NORTH MAY DIP CLOSE ENOUGH TO THE
REGION TO TRIGGER A FEW SHOWERS ACROSS THE NORTH COUNTRY...AND SOME
UNCERTAINTY REGARDING THE EQUATORWARD DISPLACEMENT OF THIS FEATURE
IS ENOUGH TO WARRANT KEEPING IN A 20 POP ELSEWHERE...BUT OVERALL IT
SHOULD BE A LARGELY SUNNY AND MILD FOURTH OF JULY ACROSS WESTERN AND
NORTH CENTRAL NEW YORK. SKIES SHOULD REMAIN LARGELY CLEAR AND
TEMPERATURES WILL REMAIN SIMILARLY MILD FOR THE FIREWORKS SATURDAY
NIGHT AS UPPER LEVEL RIDGING OVER THE UPPER GREAT LAKES BEGINS TO
MOVE INTO THE REGION.
THE FAIR WEATHER WILL CONTINUE FOR THE LATTER PORTION OF THE WEEKEND
AS UPPER LEVEL RIDGING MOVES OVERHEAD. TEMPERATURES WILL REMAIN NEAR
AVERAGE SUNDAY AND SUNDAY NIGHT...HOWEVER BY MONDAY WE SHOULD START
TO SEE READINGS CLIMB BACK INTO THE 80S AS SOUTHERLY FLOW RETURNS TO
THE REGION. THE CORRESPONDING INCREASE IN HUMIDITY AND INSTABILITY
WILL ALSO BRING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK INTO THE
FORECAST FOR MONDAY AND MORE SO INTO TUESDAY AS GUIDANCE CURRENTLY
INDICATES ANOTHER COLD FRONT APPROACHING THE AREA.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
LOW PRESSURE CURRENTLY JUST WEST OF TORONTO WILL MOVE ACROSS
SOUTHERN ONTARIO THIS AFTERNOON...THEN INTO QUEBEC PROVINCE
TONIGHT. IN THE PROCESS...THIS FEATURE WILL PUSH A WARM FRONT INTO
NORTHERN NEW YORK THIS AFTERNOON...AND SWING ITS TRAILING PRE-
COLD-FRONTAL TROUGH THROUGH THE REGION LATER THIS AFTERNOON AND
EVENING.
CONVECTION THAT HAS DEVELOPED OVER WESTERN NEW YORK...WILL BE MOVING
EASTWARD DURING THE REST OF THE AFTERNOON AND EVENING. MOST CLOUD
DECKS WILL BE 3-5K FT...WITH 2K FT CIGS ACROSS THE WESTERN SOUTHERN
TIER TONIGHT.
BREAK IN PRECIPITATION OVERNIGHT WITH MORE CONVECTION DEVELOPING
WEDNESDAY MORNING AS A COLD FRONT MOVES ACROSS THE REGION FROM WEST
TO EAST.
OUTLOOK...
WEDNESDAY NIGHT...VFR/MVFR WITH SCATTERED EVENING SHOWERS
AND THUNDERSTORMS.
THURSDAY AND FRIDAY...VFR.
SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
SUNDAY...VFR.
&&
.MARINE...
LOW PRESSURE JUST WEST OF TORONTO THIS AFTERNOON WILL LIFT
NORTHEASTWARD ACROSS SOUTHERN ONTARIO AND QUEBEC PROVINCE THROUGH
WEDNESDAY...WITH HIGH PRESSURE THEN BUILDING SOUTHEASTWARD ACROSS
THE GREAT LAKES THURSDAY AND FRIDAY.
WHILE WINDS WILL FRESHEN A BIT BEHIND A COLD FRONT ON WEDNESDAY WITH
SMALL CRAFT ADVISORY CONDITIONS ALONG LAKE ERIE. OTHERWISE
PREVAILING CONDITIONS SHOULD REMAIN BELOW ADVISORY LEVELS RIGHT
THROUGH THE REST OF THE WORK WEEK. THIS STATED... LOCALLY HIGHER
WINDS/WAVES WILL STILL BE POSSIBLE WITHIN ANY THUNDERSTORMS THIS
AFTERNOON THROUGH WEDNESDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM TO 8 PM EDT WEDNESDAY FOR
LEZ020-040-041.
&&
SYNOPSIS...FRANKLIN
NEAR TERM...FRANKLIN
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...FRANKLIN
MARINE...FRANKLINHazardous weather outlook, Jun 30, 4:39 AM EDT, 15 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 439 AM EDT TUE JUN 30 2015 NYZ001>008-010>014-019>021-085-010845- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 439 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-010845- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 439 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
In the hours before
Special weather statement, Jun 30, 4:24 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
424 PM EDT TUE JUN 30 2015
NYZ004>006-302045-
NORTHERN CAYUGA-OSWEGO-WAYNE-
424 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OSWEGO...CAYUGA AND
EAST CENTRAL WAYNE COUNTIES...
AT 422 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF CATO...OR
11 MILES SOUTH OF FAIR HAVEN BEACH STATE PARK MOVING NORTHEAST AT
25 MPH.
PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CATO...IRA...CONQUEST...SAVANNAH...WOLCOTT...VICTORY...HANNIBAL...RED
CREEK...MERIDIAN AND SOUTH BUTLER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4323 7648 4315 7648 4315 7647 4314 7649
4312 7648 4305 7679 4319 7689 4335 7655
4323 7646
TIME...MOT...LOC 2022Z 241DEG 22KT 4318 7674
REYNOLDSSpecial weather statement, Jun 30, 4:59 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
459 PM EDT TUE JUN 30 2015
NYZ004>006-302130-
NORTHERN CAYUGA-OSWEGO-WAYNE-
459 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OSWEGO AND CAYUGA COUNTY...
AT 457 PM EDT...A STRONG THUNDERSTORM WAS NEAR CATO MOVING NORTHEAST AT 20 MPH.
PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FULTON...CATO...VOLNEY...PHOENIX...IRA...CONQUEST...VICTORY...
MERIDIAN...HINMANSVILLE AND SOUTH HANNIBAL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4320 7628 4322 7629 4323 7631 4323 7648
4315 7647 4314 7649 4313 7648 4311 7647
4307 7669 4320 7677 4337 7636 4320 7627
TIME...MOT...LOC 2057Z 245DEG 17KT 4316 7665
REYNOLDSSpecial weather statement, Jun 30, 6:05 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
605 PM EDT TUE JUN 30 2015
NYZ006-302300-
OSWEGO-
605 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OSWEGO COUNTY...
AT 604 PM EDT...A STRONG THUNDERSTORM WAS NEAR BALDWINSVILLE...MOVING
EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH
VERY HEAVY RAINFALL AND FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
CENTRAL SQUARE...CONSTANTIA...WEST MONROE...PHOENIX...AMBOY...
CLEVELAND...MALLORY...PENNELLVILLE AND ONEIDA LAKE.
THIS INCLUDES INTERSTATE 81 NEAR EXIT 32.
IF YOU ARE ON OR NEAR ONEIDA LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
LAT...LON 4333 7589 4332 7586 4315 7588 4318 7600
4320 7604 4320 7608 4323 7610 4327 7620
4324 7621 4320 7621 4324 7626 4324 7627
4321 7626 4320 7628 4323 7631 4323 7637
4328 7638 4341 7585
TIME...MOT...LOC 2204Z 265DEG 13KT 4320 7627
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 4:24 PM EDT | Special Weather Statement | BUF | Cayuga | 21 min |
| Jun 30, 4:59 PM EDT | Special Weather Statement | BUF | Cayuga | 31 min |
| Jun 30, 6:05 PM EDT | Special Weather Statement | BUF | Oswego | 55 min |
| Jun 30, 7:58 PM EDT | Special Weather Statement | BUF | Oswego | 62 min |
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.